RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2019, Volume 210, Number 6, Pages 3–29 (Mi msb9119)  

A smooth version of Johnson's problem on derivations of group algebras

A. A. Arutyunova, A. S. Mishchenkob

a Moscow Institute of Physics and Technology, Dolgoprudny, Moscow region, Russia
b Faculty of Mechanics and Mathematics, Lomonosov Moscow State University, Moscow, Russia

Abstract: We give a description of the algebra of outer derivations of the group algebra of a finitely presented discrete group in terms of the Cayley complex of the groupoid of the adjoint action of the group. This problem is a smooth version of Johnson's problem on derivations of a group algebra. We show that the algebra of outer derivations is isomorphic to the one-dimensional compactly supported cohomology group of the Cayley complex over the field of complex numbers.
Bibliography: 34 titles.

Keywords: derivations, group algebras, groupoids, Cayley complexes, Hochschild cohomology.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00398-а
This research was supported by the Russian Foundation for Basic Research (grant no. 18-01-00398-a).

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/sm9119

Full text: PDF file (937 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2019, 210:6, 756–782

Bibliographic databases:

UDC: 512.552.16+515.146.3
MSC: Primary 16W25; Secondary 16E40, 16S34, 20C05, 20C07
Received: 03.04.2018 and 06.12.2018

Citation: A. A. Arutyunov, A. S. Mishchenko, “A smooth version of Johnson's problem on derivations of group algebras”, Mat. Sb., 210:6 (2019), 3–29; Sb. Math., 210:6 (2019), 756–782

Citation in format AMSBIB
\Bibitem{AruMis19}
\by A.~A.~Arutyunov, A.~S.~Mishchenko
\paper A~smooth version of Johnson's problem on derivations of group algebras
\jour Mat. Sb.
\yr 2019
\vol 210
\issue 6
\pages 3--29
\mathnet{http://mi.mathnet.ru/msb9119}
\crossref{https://doi.org/10.4213/sm9119}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2019SbMat.210..756A}
\elib{http://elibrary.ru/item.asp?id=37652216}
\transl
\jour Sb. Math.
\yr 2019
\vol 210
\issue 6
\pages 756--782
\crossref{https://doi.org/10.1070/SM9119}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000482090700001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85072739919}


Linking options:
  • http://mi.mathnet.ru/eng/msb9119
  • https://doi.org/10.4213/sm9119
  • http://mi.mathnet.ru/eng/msb/v210/i6/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:225
    References:13
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019